I have extreme anxiety, agitation, panic attacks and get very mean to my loved ones etc... I know many will relate (I hope) but my fear is starting this med my psych told me it MAY increase anxiety... diarrhea while awful would be a cakewalk next to my attacks. Has anyone experienced this at startup? I have never before taken an anti-depressant, only Zoloft for 1 day and I nearly had to be hospitalized due to my anxiety increasing 100 times over.
Hello cots. I'll try and ease your mind abit. Anti-depressants are much like any other drug, made to help us. Some people are on them a short period of time, others for many years. Side effects are normal with any medication and many though listed, never happen. Dry mouth for example, might be a side effect of a certain drug, but I might be on that drug for ages and never once experience having a dry mouth. Trying to say, try not and let your mind, fears, build up, and increasing your anxiety. Try and remember the drug you are taking is a medication. Thats why we say did you take your meds today? The side effects will usually ease up and disappear with a short period of time after beginning Vibryd. The actual theraputic actions working might take a bit longer, but you will certainly feel it working and you'll begin to feel more like your old self. Best of wishes to you,
Thank you Pledge. I have seen your name around these forums even before I signed up and appreciate the response. I think I will start this med today because I have already waited as long as I could so here goes nothing! I just have one question, who asks "have you taken your meds today"?? And Thank you again.
I myself started vybrid when it very first came out ! I have major depression disorder & mood & anxiety problems . I first started a week on 10mg then up to 20 sometimes you can stop there but some have to go up to the full 40 like myself! I experienced diareah from it for about 2 wks it worked great for my depression & anxiety but brought on bad extreme insomnia & low sex drive ! I also gained a little weight but not too bad !
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 9 answers
Posted 28 Dec 2011 • 4 answers
Posted 23 Aug 2013 • 2 answers
Anxiety - Looking for help with panic attack questions. My husband has GAD. He has been on some form
Posted 24 Sep 2015 • 2 answers
Posted 4 Oct 2016 • 2 answers